This article is cited in 2 scientific papers (total in 2 papers)
Lie and Jordan structures of differentially semiprime rings
Orest D. Artemovycha, Maria P. Lukashenkob
a Institute of Mathematics, Tadeusz Kościuszko Cracow University of Technology
b Faculty of Mathematics and Informatics, Vasyl Stefanyk Precarpathian National University
Properties of Lie and Jordan rings (denoted respectively by $R^L$ and $R^J$) associated with an associative ring $R$ are discussed. Results on connections between the differentially simplicity (respectively primeness, semiprimeness) of $R$, $R^L$ and $R^J$ are obtained.
derivation, semiprime ring, Lie ring.
PDF file (344 kB)
MSC: Primary 16W25, 16N60; Secondary 17B60, 17C50
Orest D. Artemovych, Maria P. Lukashenko, “Lie and Jordan structures of differentially semiprime rings”, Algebra Discrete Math., 20:1 (2015), 13–31
Citation in format AMSBIB
\by Orest~D.~Artemovych, Maria~P.~Lukashenko
\paper Lie and Jordan structures of differentially semiprime rings
\jour Algebra Discrete Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
K. Kular, “A commutativity criterion for delta-prime rings”, Miskolc Math. Notes, 18:2 (2017), 925–931
A. Al Khalaf, O. D. Artemovych, I. Taha, “Derivations in differentially prime rings”, J. Algebra. Appl., 17:7 (2018), 1850129
|Number of views:|